A Caltech Library Service

On a conjecture of Widom

Borodin, Alexei and Novikov, Alexei (2006) On a conjecture of Widom. Journal of Physics A: Mathematical and General, 39 (28). pp. 8895-8903. ISSN 0305-4470. doi:10.1088/0305-4470/39/28/S07.

See Usage Policy.


Use this Persistent URL to link to this item:


We prove a conjecture of Widom (2002 Int. Math. Res. Not. 455–64 (Preprint math/0108008)) about the reality of eigenvalues of certain infinite matrices arising in asymptotic analysis of large Toeplitz determinants. As a byproduct, we obtain a new proof of Okounkov's formula for the (determinantal) correlation functions of the Schur measures on partitions.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © Institute of Physics and IOP Publishing Limited 2006. Received 9 September 2005, in final form 14 November 2005. Published 27 June 2006. Print publication: Issue 28 (14 July 2006). One of the authors (AB) was partially supported by the NSF grant DMS-0402047.
Issue or Number:28
Record Number:CaltechAUTHORS:BORjpa06
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10965
Deposited By: Archive Administrator
Deposited On:21 Jun 2008
Last Modified:08 Nov 2021 21:12

Repository Staff Only: item control page